Journal article icon

Journal article

Mass models of the Milky Way

Publication status:
Published

Actions


Access Document


Authors


Journal:
Monthly Notices of the Royal Astronomical Society
Volume:
294
Issue:
3
Pages:
429-438
Publication date:
1998-03-01
DOI:
ISSN:
0035-8711
Source identifiers:
211545
Keywords:
Pubs id:
pubs:211545
UUID:
uuid:43e04da7-c7ce-43d6-a41c-e36fa67e0ee7
Local pid:
pubs:211545
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP